×

zbMATH — the first resource for mathematics

Symmetry properties, conservation laws, reduction and numerical approximations of time-fractional cylindrical-Burgers equation. (English) Zbl 07263878
Summary: In this paper the Lie group analysis of the time-fractional cylindrical Burgers equation (time-FCB), which is a fundamental PDE occurring in various areas of applied mathematics, such as fluid mechanics, non-linear acoustics, gas dynamics, traffic flow and etc. is given. For this purpose the Riemann-Liouville derivative is used to implement the Lie algorithm for finding the symmetry operators. A reduced form of the equation is given by using the similarity variables obtained from a symmetry and Erdelyi-Kober operator. In the next step conservation laws are derived via a generalization of Noether’s theorem. Finally the Chebyshev wavelets for time-fractional differential equations (FDEs) is applied for solving the considered equation.
MSC:
00 General and overarching topics; collections
PDF BibTeX XML Cite
Full Text: DOI
References:
[2] Srivastava, V. K.; Awasthi, M. K.; Tamsir, M., RDTM Solution of Caputo time fractional-order hyperbolic telegraph equation, AIP Adv, 3, 032142 (2013)
[3] Abdel-Gawad Hamdy, I.; Osman, M. S., On the variational approach for analyzing the stability of solutions of evolution equations, Kyungpook Math J, 53, 661-680 (2013)
[4] Osman, M. S., Multiwave solutions of time-fractional (2+1)-dimensional Nizhnik-Novikov-Veselov equations, Pramana J Phys, 88, 67 (2017)
[5] Sahadevan, R.; Bakkyaraj, T., Invariant analysis of time fractional generalized burgers and Korteweg-de Vries equations, J Math Anal Appl, 393, 341-347 (2012)
[6] Gazizov, R. K.; Kasatkin, A. A.; Lukashchuk, S. Y., Continuous transformation groups of fractional differential equations, Vestnik USATU, 9, 125-135 (2007)
[7] Ouhadan, A.; Elkinani, E. H., Exact solutions of time fractional Kolmogorov equation by using lie symmetry analysis, J Fract Calc Appl, 5, 97-104 (2014)
[8] Wang, G.w.; Liu, X.i.; Zhang, Y., Lie symmetry analysis to the time fractional generalized fifth-order KDV equation, Commun Nonlinear Sci Numer Simul, 18, 2321-2326 (2013)
[9] Wang, G. W.; Xu, T. Z.; Feng, T., Lie symmetry analysis and explicit solutions of the time fractional fifth-order KDV equation, PLoS ONE, 9, e88336 (2014)
[10] Djordjevic, V. D.; Atanackovic, T. M., Similarity solutions to nonlinear heat conduction and Burgers/Korteweg-deVries fractional equations, J. Comput. Appl. Math., 222, 701-714 (2008)
[11] Singla, K.; Gupta, R. K., Space-time fractional nonlinear partial differential equations: symmetry analysis and conservation laws, Nonlinear Dyn, 89, 321-331 (2017)
[12] Riewe, F., Mechanics with fractional derivatives, Phys Rev E, 55, 3581-3592 (1997)
[13] Riewe, F., Nonconservative lagrangian and hamiltonian mechanics, Phys Rev E, 53, 1890-1899 (1996)
[14] Agrawal, O. P., Fractional variational calculus and the transversality conditions, J Phys A Math Gen, 39, 10375-10384 (2006)
[15] Agrawal, O. P., Fractional variational calculus in terms of Riesz fractional derivatives, J Phys A Math Gen, 40, 6287-6303 (2007)
[16] Tarasov, V. E.; Zaslavsky, G. M., Conservation laws and Hamilton’s equations for systems with long-range interaction and memory, Commun Nonlinear Sci Numer Simul, 13, 1860-1878 (2008)
[17] Buckwar, E.; Yu, L., Invariance of a partial differential equation of fractional order under the lie group of scaling transformations, J Math Anal Appl, 227, 81-97 (1998)
[18] Hu, X.; Zhang, L., A compact finite difference scheme for the fourth-order fractional diffusion-wave system, Comput Phys Commun, 182, 1645-1650 (2011)
[19] Mao, Z.; Xiao, A.; Yu, Z.; Shi, L., Finite difference and sin-collocation approximations to a class of fractional diffusion-wave equations, J Appl Math, 11, 536030 (2014)
[20] Heydari, M. H.; Hooshmandasl, M. R.; Maalek Ghaini, F. M.; Cattani, C., Wavelets method for the time fractional diffusion-wave equation, Phys Lett A, 379, 71-76 (2015)
[21] Wang, G.; Xu, T., Symmetry properties and explicit solutions of the nonlinear time fractional KDV equation, Bound Value Probl, 1, 232 (2013)
[22] Kiryakova, V., Generalised fractional calculus and applications, Pitman research notes in mathematics Vol. 301, 388 (1994), Longman
[23] Podlubny, I., Fractional differential equations. an introduction to fractional derivatives, fractional differential equations, Some methods of their solution and some of their applications (1998), San Diego: San Diego CA: Academic
[24] Seybold, H. J.; Hilfer, R., Numerical results for the generalized Mittag-Leffler function, Fract Calc Appl Anal, 8, 127-139 (2005)
[25] Humbert, P., Quelques resultats relatifs a la fonction de Mittag-Leffler, CR Acad Sci Paris, 236, 1467-1468 (1953)
[26] Tarasov Vasily, E., On chain rule for fractional derivatives, Commun Nonlinear Sci Numer Simul, 30, 1-4 (2016)
[27] Dold, A.; Eckmann, B., Lecture notes in mathematics: fractional calculus and its applications, Proceeding of the international conference held at the university of New Haven (1975), Springer-Verlag. Berlin-Heidelberg: Springer-Verlag. Berlin-Heidelberg New York
[28] Diethelm, K., The analysis of fractional differential equations: an application-oriented exposition using differential operators of Caputo type (2004), Springer Heidelberg: Springer Heidelberg Dordrecht London. New York
[30] Stephani, H.; MacCallum, M., Differential equations: their solution using symmetries (1989), Cambridge University Press: Cambridge University Press Cambridge
[31] Gazizov, R. K.; Kasatkin, A. A.; Lukashchuk, S. Y., Group-invariant solutions of fractional differential equations, (Machado, J.; Luo, A.; Barbosa, R.; Silva, M.; Figueiredo, L., Nonlinear Science and Complexity (2011), Springer: Springer Dordrecht)
[32] Gazizov, R. K.; Kasatkin, A. A.; Lukashchuk, S. Y., Symmetry properties of fractional diffusion equations, Phys Scr, T136, 014016 (2009)
[33] Khorshidi, M.; Nadjafikhah, M.; Jafari, H., Fractional derivative generalization of Noether’s theorem, Open Math, 13, 940-947 (2015)
[34] Zhou, F.; Xu, X., Numerical solution of the convection diffusion equations by the second kind Chebyshev wavelets, Appl Math Comput, 247, 353-367 (2014)
[35] Abd-Elhameed, W. M.; Doha, E. H.; Youssri, Y. H., New spectral second kind Chebyshev wavelets algorithm for solving linear and nonlinear second-order differential equations involving singular and Bratu type equations, Abstr Appl Anal, 9, 715756 (2013)
[36] Doha, E. H.; Abd-Elhameed, W. M.; Youssri, Y. H., Second kind Chebyshev operational matrix algorithm for solving differential equations of Lane-Emden type, New Astron, 23-24, 113-117 (2013)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.